Co-Secure Domination in Zero-Divisor Graphs Γ(Zn)

Authors

  • A. Mohamed Ali PG and Research Department of Mathematics, Saraswathi Narayanan College (Autonomous), Madurai 625022, India https://orcid.org/0000-0002-6157-7095
  • S. Rajkumar Department of Mathematics, G.T.N. Arts College (Autonomous), Dindigul 624005, India

DOI:

https://doi.org/10.37256/cm.5220244182

Keywords:

zero-divisor graph, co-secure domination, domination number

Abstract

mceclip0-edbcf345895a9931d30dc99bfb4b196d.png

Downloads

Published

2024-04-12

How to Cite

1.
Ali AM, Rajkumar S. Co-Secure Domination in Zero-Divisor Graphs Γ(Z<sub><i>n</i></sub>). Contemp. Math. [Internet]. 2024 Apr. 12 [cited 2024 May 28];5(2):1515-21. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/4182